# SDR DLL14981023

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Engine: Rroyce RB211524B402
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: RB211524B4I
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 56,613 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO HNL CONT DROP NR-3 OIL QTY DIVERTED TO SFO.  QTY, DROPPED TO 3.1 QTS SHORTLY AFTER DROPPED TO ZERO NML TEMP/PRESS AT 2055Z OIL PRESS FLUCT 10 PSI FROM 35 TO 55 PSI, ENG SHUT DN AT THAT TIME AND FOLLOW UP PROC ACCOMP.  FOUND OIL TUBE CRACKED AT OIL RETURN COMBUSTION LP TURBINE BRG TO 3 WAY CONN ASSY.
